# SDR AALA20021590

- Difficulty date: November 2, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 314195
- Part serial: MX430078ZZ
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SJC - FLT 828 - EN ROUTE SJC, LEFT HYDRAULIC PRESSURE LOW LIGHT ILLUMINATED WITH QUANTITY DECREASING TO ZERO.  AIRCRAFT LANDED SJC WITHOUT INCIDENT.  REPLACED ENGINE HYDRAULIC PUMP.  REPLACED CASE DRAIN FILTERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
